Applied Mathematics

Vol.5 No.3(2014), Paper ID 42746, 4 pages

DOI:10.4236/am.2014.53041

 

Solution of Nonlinear Stochastic Langevin’s Equation Using WHEP, Pickard and HPM Methods

 

Maha Hamed, Magdy A. El-Twail, Beih El-desouky, Mohamed A. El-Beltagy

 

Department of Mathematics, Faculty of Science & Mansoura University, Mansoura, Egypt
Department of Engineering Mathematics & Physics, Engineering Faculty, Cairo University, Giza, Egypt
Department of Mathematics, Faculty of Science & Mansoura University, Mansoura, Egypt
Department of Electrical & Computer Engineering, Engineering Faculty, Effat University, Jeddah, KSA

 

Copyright © 2014 Maha Hamed, Magdy A. El-Twail, Beih El-desouky, Mohamed A. El-Beltagy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Hamed, M. El-Twail, B. El-desouky and M. El-Beltagy, "Solution of Nonlinear Stochastic Langevin’s Equation Using WHEP, Pickard and HPM Methods," Applied Mathematics, Vol. 5 No. 3, 2014, pp. 398-412. doi: 10.4236/am.2014.53041.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.